# SDR AALA20090512TUL28

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FOWARD FACE OF FWD/AFT TRUNNION LUG FOR LT GEAR.  REPAIRED PER AARD 32-10-00-1.
